How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 42859
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

Went to the doctor yesterday cold I've been hanging onto to

Customer Question

Went to the doctor yesterday for a cold I've been hanging onto to for ~2 weeks. No fever, good CBC, just sinused up still having to blow my nose every 15 minutes, some headache. He gave me an antibiotic shot and a steroid shot in the office yesterday. I feel like a new man today. He also gave me azithromycin 250 mg antibiotic to keep taking for a week. I got the antibiotic filled, but I am hesitant to over using antibiotics. Can I hold off on using the antibiotic? Or will I cause a superbug to develop in me? ha. I had to have IV antibiotics about a year ago for suspected gallbladder problems and don't want to keep knocking my immune system down with antibiotics.
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

antibiotics don't knock at your immune system

they help your immune system get rid of bacterial infections in your body

if you have a bacterial sinus infection, the antibiotics will help

you feel like a new man because of the steroid injection, this will eventually wear off

signs of a bacterial sinus infection can be sinus tenderness, sinus congestion, headaches, dizziness.

it sounds like you could have a viral or bacterial sinus infection.

if you do take the antibiotic, you should take a probiotic pill daily with it to help add good bacteria into your bowels so you don't get diarrhea.

you should start taking it now since you had an antibiotic shot.

I hope you feel better

let me know if you have other questions.

Customer: replied 1 year ago.
Thanks!
Expert:  Dr. David replied 1 year ago.

you are welcome

please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com